# SDR QXEA2015103000559

- Difficulty date: October 25, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV OUTSIDE DOUBLER EVIDENCE OF CORROSION.  EVALUATED 2 EA AREAS OF CORROSION DAMAGE ON LAV SERVICE PORT INTERNAL DOUBLER, PN 85307789-101, AREA 1 IS LOCATED AT AFT EDGE OF PORT 3.750 ABOVE THE LOWER EDGE, AREA 1 HAS EXFOLIATION DAMAGE 0.053 D AND 0.500 L, 0.500 W.  AREA 2 IS LOCATED 3.00" FROM AFT LOWER CORNER GOING FWD.  AREA 2 HAS EXFOLIATION DAMAGE .039 D AND 1.500 L .500 W.  BOTH LOCATIONS HAS DAMAGE THAT ARE BEYOND ACCEPTABLE LIMITS MAKING THE INTERNAL DOUBLER OUT OF LIMITS. REF DWG 85307789, REV-DETAIL-101.  PERFORMED BLEND OF EXTERNAL DOUBLER. ORIGINAL MATERIAL THICKNESS .063" MATERIAL THICKNESS AFTER BLEND .036 TOTAL MATERIAL LOSS .027".  BLEND OUT OF LIMITS, REF DWG 85307796, REV-- DETAIL-101 AND SRM 51-21-00.  EXTERNAL DOUBLER REMOVED REF SRM 51-42-05-02-01, PN 85307796-101. INSTALLED NEW EXTERNAL DOUBLER 80 PERCENT RIVETED, REF SRM 51-2-05, PN 85307796-101 & DWG 85327507.  INTERNAL DOUBLER PN 85307789-101 REMOVED IAW SRM 51-42-05-02-01. INSTALLED NEW INTERNAL DOUBLER 80 PERCENT RIVETED REF SRM 51-42-05, PN 85307789-101 AND DWG 85327507.  CLARIFICATION STATEMENT OF ITEM 2. CORROSION OF EXTERNAL DOUBLER OUT OF LIMITS DUE TO NO REPAIRS ALLOWED REF SRM 52-42-10, FIGURE 1, ITEM 2.  LOCATED AND DRILLED FWD LAV OUTER DOUBLER REF SRM 51-40-07. INSTALLED INNER AND OUTER DOUBLER REF SRM 51-42-05-02-01. FILLET SEALED INNER AND OUTER DOUBLERS REF SRM 51-23-00.  RESTORED FINISH REF SRM 51-25-15.
